# SDR ASAA2014031807241

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 4,966 hours, 1,585 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED. CHECKED AND FOUND STATIC INVERTER REMOTE CIRCUIT BREAKER OUT.   VERIFIED NO DEFECTS NOTED.   RESET CIRCUIT BREAKER IAW AMM 20-60-01-860-801.  PERFORMED ELECTRIC LIGHT BITE PROCEDURE NO FAULTS NOTED, IAW FIM 24-31 TASK 801. PERFORMED STATIC INVERTER FAULT PROCEDURE NO FAULTS NOTED REF FIM 24-34-801, NO HISTORY IN 30 DAYS.
